# SDR DXTA2022072566720

- Difficulty date: July 24, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N551QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0151
- Aircraft time: 4,223 hours, 2,744 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Sluggish
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG BRAKE PRESSURE: WHEN LANDING BRAKES ARE SPONGY AND MUST PUT THEM ALL THE WAY TO THE FLOOR FOR THEM TO TAKE EFFECT. // SIGNOFF // PERFORMED VISUAL INSPECTION OF THE MLG BRAKES, PLUMBING AND FUSES (WITH WHEELS INSTALLED) NO DEFECTS NOTED. PERFORMED BLEEDING OF THE MLG BRAKES REF CE680A AMM 32-42-00. DID GET AIR FROM #1 AND #3 MLG BRAKE ASSEMBLIES, VERIFIED PROPER BRAKE PRESSURES VIA ONBOARD DIAGNOSTICS PAGE. NOTIFIED MCC OF FINDINGS, PER MCC, AIRCRAFT IS TO BE RETURN TO TO SERVICE
